# SDR DALA13024469201

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1348-1359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, STA 1348-1359, LONGERON 29R SPLICE CORRODED IN SEVERAL PLACES.  100 PERCENT MATERIAL LOSS.  OUT OF LIMITS.  WORK COMPLETED ON WO 26896-1600-0029.
